# SDR FDEA201511233762

- Difficulty date: November 23, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 741 hours, 25,810 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Paint
- Condition: Deteriorated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF PAINT DETERIORATION ON STRUCTURE BELOW FLOOR PANEL 242MQF, AT STATION 1180 - 1200.
